# SDR DALA2017041002882

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT HAS CORROSION AROUND FASTENERHOLES AT LBL 50, BS 720.  REMOVED CORROSION AND FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-00-51.  REPAIRED THE FLOOR SUPPORT IAW ERA 481634-14MA REV B.
